# SDR DL72W981354

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED EXISTING T-CAP REPAIR, FWD AND AFT SPLICE ANGLES, 1 VERTICAL STIFFENER AND 1 FLOORBOARD SUPPORT.  REMOVED EXISTING T-CAP FROM C/L TO RBL 52.  BEGAN DRILLING NEW T-CAP.  COMPLETED FABRICATION OF REPAIR PER SRM 53-10-8 PG 56-57.  INSTALLED T-CAP BEAM SPLICE REPAIR PER SRM 53-10-8 PG 56-57.
